Open Access System for Information Sharing

Login Library

 

Article
Cited 2 time in webofscience Cited 0 time in scopus
Metadata Downloads

Jacobi forms and generalized RC-algebras

Title
Jacobi forms and generalized RC-algebras
Authors
Choie, YJEholzer, W
POSTECH Authors
Choie, YJ
Date Issued
Jan-2001
Publisher
ROCKY MT MATH CONSORTIUM
URI
http://oasis.postech.ac.kr/handle/2014.oak/12835
ISSN
0035-7596
Article Type
Article
Citation
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 31, no. 4, page. 1265 - 1275, 2001-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse